I have generalized anxiety and was prescribed 5mg buspirone twice a day but I only take it once well today is day 3 and I'm noticing a pattern, after I take it I get super sleepy like 30 mins later and then its weird like aftr an hour of being sleepy I all of a sudden have energy and then sleepy again closer to bedtime, am I imagining this or anyone else have the same experience?
The same thing happened to me when I started Buspirone. I would get a HUGE burst of energy actually and then need a nap. It only lasted about a month and half though and then it leveled out. I was worried it may be causing hypermania, but thankfully it stopped.
I just started it on Thursday. It's doing the same thing to me. Sometimes I will get a burst of energy and then get sleepy, but sometimes I get sleepy and then get a burst of energy. I was wondering if it is making anyone else hungry. I feel like I haven't ate in days. I just ate 2 hours ago.
I'm tired during the day and night but can't sleep at night and when I do get to sleep in up within 4 hours hoping it goes away after my body gets used to the medicine still having anxiety and panic attacks which I never had before the medicine just anxiety.
- Buspirone Information for Consumers
- Buspirone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Buspirone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.